# SDR DALA1124393234

- Difficulty date: April 5, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 55,484 hours, 24,357 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST FOUND SEAT ROW PATH LIGHT 17C  INOP.  REPLACED PIGTAIL IN SEAT AND TESTS OK.
